About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 949547, 12 pages
http://dx.doi.org/10.1155/2011/949547
Research Article

Oscillatory Solutions of Neutral Equations with Polynomial Nonlinearities

1Department of Mathematics, University of Mining and Geology “St. I. Rilski”, 1700 Sofia, Bulgaria
2Department of Mathematics and Physics, Higher School of Civil Engineering “L. Karavelov”, 1373 Sofia, Bulgaria

Received 1 June 2011; Accepted 31 August 2011

Academic Editor: Elena Braverman

Copyright © 2011 Vasil G. Angelov and Dafinka Tz. Angelova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Atanaska Georgieva, Hristo Kiskinov, Andrey Zahariev, and Stoyan Zlatev, “Explicit conditions for existing of non-oscillating solutions of odd order linear system of neutral type with distributed delay,” International Journal of Pure and Applied Mathematics, vol. 85, no. 1, pp. 155–170, 2013. View at Publisher ยท View at Google Scholar